# SDR BAQA087887

- Difficulty date: June 24, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N199SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6396
- Aircraft time: 6,578 hours
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9550176240
- Part serial: 6141
- Condition: Fluctuates
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE FLUCTUATES.  REMOVED FROM ENGINE NR 12051. REPLACED WITH SERVICEABLE UNIT.
